Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of losartan oral.

Overall User Ratings

432 Total User Reviews

User Reviews

«Previous 356-360 of 388 Next»
Condition: High Blood Pressure
7/12/2010 10:45:30 AM

Reviewer: fireman bill , 65-74 on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 2

Satisfaction

Current Rating: 3

Comment:
I just read where one of the One of the side affects although rare is sinus infection, and sore throat. That's what I've experienced since taking losartan 50mg. Just called my health provider to try another drug. My blood pressure however is now normal or lower.

Condition: High Blood Pressure
7/9/2010 2:58:32 PM

Reviewer: montana woman, 55-64 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 3

Comment:
I have only been taking Losartan for about a month now as was prescribed by my doctor, but have noticed that I have had a pins and needles prickly feeling in both my hands and my right arm.. I hope it doesnt continue, or get worse or I may have to discontinue the use of it. Its a very uncomfortable feeling.

Condition: High Blood Pressure
7/5/2010 10:27:37 PM

Reviewer: Lethade, 75 or over Female on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 4

Comment:
I was using a drug that made me cough.Losartin was a welcome relief

Condition: High Blood Pressure
6/28/2010 6:30:01 PM

Reviewer: duchess, 45-54 Female on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 3

Comment:
I was on the brandname Cozaar for 6 months then was given the generic Losartan from the pharmacy. I too have experience contstant itching on my feet, hands and backs. I haven't noticed welts but do have a red spot on my arm. The feeling is awful. I have a Dr.'s appt soon. Can't wait to find out doctor's opinion. I once took Accupril and develped serious cough. I'm very c ... Show Full Comment

Condition: High Blood Pressure
6/24/2010 2:14:43 PM

Reviewer: marshy, 65-74 Female on Treatment for 1 to 6 months (Caregiver)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 3

Comment:
My sister was taking 50mg of Losartan because the BP in her left arm was higher than her right arm (or maybe it was vice versa). She started with dizzy spells and then actually passing out. After about a month of that she contacted the Dr. and stopped the medication. She is into the second week and feels better. Her BP runs 120s over 60's usually. She had recently completed Chemotherapy and ... Show Full Comment

«Previous 356-360 of 388 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

hands on abdomen
Can you catch one?
Woman sitting in front of UV lights
Is yours working?
woman using breath spray
What's causing yours?
womans hand on abdomen
Are you ready for baby?
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
woman doing pushups
To help you get fit.
Colored x-ray of tooth decay
Know what to look for.
Woman sitting with child
Do you know the symptoms?
mosquito
Stings, bites, burns, and more.
Allentown, PA
Are you living in one?
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.